[ 2] LE Mao - hua. A Note on Per fect Powers of the Form xm- 1+ + x + 1[ J] . Acta. Arith. , 1995, 69: 91- 98.
[ 3] BUGEAUD Y,MIGNOTTE M. Sur Lquation Di ophantienne ( xn- 1) / ( x- 1) = yq [ J] . C. R. Acad Sci Paris Sr. I. Math. ,1999, 328: 741- 744.
[ 4] LJUNGGREN W.Noen Setninger Om Ubestemte Liknin ger Av Formen ( xn- 1) / ( x- 1)= yq[ J] .NorskMat. Tidsskr,19 43, 2 5: 1 7- 20.
[ 5] NAGELL T. Note Sur Lquati on Ind termin e ( xn- 1) / ( x - 1)= yq[ J] . NorskMat. Tidsskr, 1920, ( 2) : 75- 78.
[ 6] BENNETT M A. Rational Approximation to Algebraic Numbers of Small Height: The Diophantine Equation | a xn- byn| = 1[ J] .Trans. Amer . Math. Soc. , 2001, to Appear.
[ 7] BUGEAUD Y. Linear Forms in P- adic Logari thms and the Diophan tine Equation ( xn- 1) / ( x - 1) = yq[ J] . Math. Proc. Cam -bridge Philos. Soc. , 1999, 127: 373- 381.